# SDR CA081015002

- Difficulty date: October 6, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bnorm BN2B27
- Aircraft time: 6,310 hours
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Spring
- Part number: AEL11795
- Condition: Broken
- Location: Intake Valve
- Part time: 333 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSPECTION OF LYCOMING SB 388C FOUND BROKEN INNER SPRING PART NR AEL11795 ON INTAKE AND EXHAUST VALVE.
